MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL); LIGHT ADJUSTABLE LENS (LAL0

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL); LIGHT ADJUSTABLE LENS (LAL0
Model Number 60005
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 04/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Physician reported during delivery of the lal, the surgeon felt the lens exited the cartridge quickly, causing a tear in the bag at the equator.The surgeon was able to complete the surgery without additional issue.The device history record for the lens was reviewed.No issues were noted.The lens remains implanted in the patient's eye.
 
Event or Problem Description
Physician reported during delivery of the lal, the surgeon felt the lens exited the cartridge quickly, causing a tear in the bag at the equator.The surgeon was able to complete the surgery without additional issue.

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL0
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
MDR Report Key11739588
Report Number3012712027-2021-00019
Device Sequence Number4167671
Product Code PZK
UDI-Device Identifier00818806020173
UDI-Public01008188060201731120091617230831
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-001833
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/13/2021
Initial Report FDA Received Date04/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;